# SDR AALA2012021600003

- Difficulty date: February 16, 2012
- Submitted: February 22, 2012
- Operation: Air carrier
- Aircraft: N761AJ
- Make and model: Boeing 777223
- Aircraft serial: 31478
- Aircraft time: 40,622 hours, 4,943 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Feeder Cable
- Condition: Misrouted
- Location: Cockpit Seat
- Stage of operation: IN
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: K

## Discrepancy

WHILE ADJUSTING CAPTAINS SEAT FORWARD, THE ELECTRICAL MOVEMENT STOPPED BEFORE REACHING FORWARD LIMIT FOLLOWED BY HOT ELECTRICAL ODOR.   FOUND CABLE CHAFED DUE TO INCORRECT ROUTING.  CIRCUIT BREAKER PULLED AND COLLARD.  REPLACED CAPTAINS SEAT.
